# SDR WX0A2022051374088

- Difficulty date: May 11, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 45,640 hours, 22,215 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 32146210
- Part serial: 009605
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK EMERGENCY LIGHT BITE CHECK FOUND L/H OVERWING EXIT EXTERIOR LIGHTS INOP. / CONT T/S IAW TSM 33-51-00-810-834, REPLACED EPSU (11WL) IAW AMM 33-51-38 & RELAMPED OVERWING LIGHT (61WL) REF AMM 33-51-15. BITE SHOWS NO FAULTS & OPS CK OF RELATED EMER LIGHTS GOOD."
